# SDR HNAA2016030900072

- Difficulty date: March 9, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 59,381 hours, 66,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAIN ON AFTER POWER REMOVED FROM ACFT.  APPLIED EXTERNAL DC POWER SELECTED EMERGENCY LIGHTS OFF. OPERATED EMERGENCY LIGHTS TO VERIFY OPERATION OPS.  OPS CHECK OK,  ACFT OK FOR SERVICE.
